# SDR SWAA2022020257116

- Difficulty date: October 14, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 34,446 hours, 20,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF HAS MISSING FIBER. / INSTALLED NEW REPLACEMENT PANEL PER AMM 53-21-00. OK TO CLOSE GIVEN ON JPANEL-231-CLOSE.
